# SDR DALA1306870655

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 79,437 hours, 32,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710
- Condition: Delaminated
- Location: Bs 1918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX,  DELAMINATION WAS FOUND TO THE INNER SKIN  AND CORE OF THE BONDED FUSELAGE APU COMPARTMENT SKINS ON THE LT AND RT SIDES OF THE ACFT, JUST AFT OF BS 1918.  REPAIR IAW ERA 512323-14.
